# SDR ABXA20221227157

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767338
- Aircraft serial: 32973
- Aircraft time: 52,154 hours, 23,156 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Message
- Condition: Illuminated
- Location: Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG FUEL FILT EICAS / R ENG FUEL FILT EICAS DISPLAYED DURING CRUISE . AIRCRAFT DIVERTED TO SNN (SHANNON) AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE INSPECTED AND REPLACED THE RIGHT AND THE LEFT MAIN FUEL FILTERS IAW AMM 73-11-02. NO FAULTS FOUND ON REMOVED FILTER ELEMENTS, RAN ENGINE LEAK AND OP'S CHECK GOOD. AIRCRAFT RELEASED NO ETOPS AND RETURNED TO SERVICE.
